Alert archive / Florida / Special Weather Statements in 2016

Special Weather Statement, NWS Miami, FL

September 22, 2016Hendry County, Florida

NWS Miami, FL issued this special weather statement at Sep 22, 2016, 7:21 PM EDT for Hendry County, Florida. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 22, 2016, 7:21 PM EDT (23:21 UTC)
Expired
Sep 22, 2016, 7:45 PM EDT
In force
24 min
Issued by
NWS Miami, FL

County Hendry County, FL

The radar

The Miami radar (KAMX), 138 km from the middle of the area, began a volume at 23:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 11.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2016-09-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2026 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2016-09-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 10 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2026 J/kg
Mixed-layer CIN
-20 J/kg
Mixed-layer LCL
889 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
10 m²/s²
0-3 km storm-relative helicity
39 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

638 
WWUS82 KMFL 222321
SPSMFL

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT THU SEP 22 2016
 
FLZ066-069-070-222345-
INLAND COLLIER COUNTY FL-HENDRY FL-COASTAL COLLIER COUNTY FL-
721 PM EDT THU SEP 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHERN COLLIER
AND SOUTHERN HENDRY COUNTIES UNTIL 745 PM EDT...

* AT 721 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF ORANGETREE TO 7 MILES NORTHEAST OF HENDRY
  CORRECTIONAL...AND MOVING NORTH AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...FELDA...HENDRY
  CORRECTIONAL...BIG CORKSCREW ISLAND...BIG CYPRESS SEMINOLE
  RESERVATION...ORANGETREE...VINEYARDS...NORTH NAPLES...BUNKER
  HILL...QUAIL CREEK ESTATE...SUNNILAND...LAKE TRAFFORD AND CORKSCREW
  SWAMP SANCTUARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2659 8156
      2659 8089 2621 8089 2623 8179 2632 8179
TIME...MOT...LOC 2321Z 183DEG 12KT 2636 8166 2637 8110 

$$

RAG

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Sep 22, 4:52 PM EDT, 2 hours 29 minutes earlier.

Area forecast discussion, Sep 22, 4:52 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion
National Weather Service Miami FL
452 PM EDT Thu Sep 22 2016

.DISCUSSION...
A weak area of high pressure this Thursday afternoon is centered
between Bermuda and the Bahamas, with an upper low still
meandering over the southeast states. There is a weak surface
reflection of the low in the form of a shear axis draped across
northern Florida into the northeast Gulf.

These features are not in any hurry to go anywhere, leaving south
Florida in a stagnant flow regime into the early part of the
weekend. Daily sea breeze circulations and outflow boundaries will
largely control the surface wind direction. With weak flow in
place, the Atlantic and Gulf sea breezes should both push inland
favoring highest chances for convection over the interior the next
couple of days.

By early next week, GFS and ECMWF push the southeast US upper low
toward the northwestern part of the area as surface ridging
strengthens over the western Atlantic. The stronger surface ridge
will favor stronger easterly low level flow. The upper low just
west or northwest of the area may be associated with a pocket of
colder air aloft and will also maintain a plume of high
precipitable water over the region. The net result will be the
potential for an uptick in shower and thunderstorm coverage by
Monday and Tuesday, particularly over the interior and Gulf coast
areas.

Into the middle and latter part of next week, medium range model
agreement and run to run continuity have been generally poor, but
overall indications of a strong front in the eastern US pushing
south toward northern Florida, but no indications at this time it
will push far enough south to affect sensible weather in our area.

&&

.MARINE...
With light flow dominating, little wind wave action expected with
significant wave heights remaining below 3 feet. Swell associated
with Tropical Storm Karl is expected to remain mostly north of our
local Atlantic waters. As always, brief periods of locally higher
winds and waves possible near thunderstorms.

&&

.BEACH FORECAST...
Light flow regime will mean minimal surf and only a slight risk of
rip currents at all beaches in the area. Risk of rip currents may
increase a bit early next week as easterly winds increase.

&&

.PREV DISCUSSION... /issued 212 PM EDT Thu Sep 22 2016/

AVIATION...
Convection has moved towards the interior for the most part. There
are a few storms lingering along the Atlantic coast. Also, Hi res
models are indicating there could be redevelopment along the east
coast within a couple of hours. Given this, have kept VCTS through
the evening hours. Otherwise, VFR conditions, except IFR under
heavy showers and storms. Mostly dry conditions overnight and
tomorrow morning. However, with the eat flow forecast to continue,
showers over the Atlantic may move onshore, bringing brief showers
to some of the coastal airports.

&&

.PRELIMINARY POINT TEMPS/POPS...
West Palm Beach  76  91  76  89 /  40  40  40  50
Fort Lauderdale  77  90  77  90 /  40  40  40  50
Miami            77  91  77  91 /  30  40  40  50
Naples           76  90  76  90 /  30  40  30  40

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
GM...None.
&&

DISCUSSION...22/KS
MARINE...22/KS
AVIATION...13
BEACH FORECAST...22/KS
Hazardous weather outlook, Sep 22, 9:53 AM EDT, 9 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK FOR SOUTH FLORIDA...UPDATED
NATIONAL WEATHER SERVICE MIAMI FL
953 AM EDT THU SEP 22 2016

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
230200-
LAKE OKEECHOBEE-BISCAYNE BAY-
COASTAL WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL OUT 20 NM-
COASTAL WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL OUT 20 NM-
WATERS FROM JUPITER INLET TO DEERFIELD BEACH FL FROM 20 TO 60 NM-
WATERS FROM DEERFIELD BEACH TO OCEAN REEF FL FROM 20 TO 60 NM
EXCLUDING THE TERRITORIAL WATERS OF BAHAMAS-GLADES-HENDRY-
INLAND PALM BEACH-METRO PALM BEACH-COASTAL COLLIER-INLAND COLLIER-
INLAND BROWARD-METRO BROWARD-INLAND MIAMI-DADE-METRO MIAMI-DADE-
MAINLAND MONROE-COASTAL PALM BEACH-COASTAL BROWARD-COASTAL MIAMI-
DADE-FAR SOUTH MIAMI-DADE-
COASTAL WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL OUT 20 NM-
COASTAL WATERS FROM EAST CAPE SABLE TO CHOKOLOSKEE FL OUT 20 NM-
WATERS FROM CHOKOLOSKEE TO BONITA BEACH FL FROM 20 TO 60 NM-
953 AM EDT THU SEP 22 2016

...A FEW STRONG STORMS POSSIBLE INTERIOR AREAS THIS AFTERNOON...
...SCATTERED TO NUMEROUS STORMS POSSIBLE TODAY ESPECIALLY INTERIOR...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH FLORIDA.

.DAY ONE...TODAY AND TONIGHT

THUNDERSTORMS: SCATTERED TO NUMEROUS THUNDERSTORMS ARE FORECAST
DURING THE AFTERNOON AND EARLY EVENING HOURS, WITH THE BEST
COVERAGE OVER THE INTERIOR AREAS. THE PRIMARY THREAT WILL BE
LIGHTNING,AND GUSTY WINDS.

WIND: THUNDERSTORM WIND GUSTS UP TO 60 MPH WILL BE POSSIBLE.

HAIL: THUNDERSTORMS MAY PRODUCE SMALL HAIL.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SCATTERED THUNDERSTORMS ARE POSSIBLE EACH AFTERNOON AND EVENING,
WITH THE BEST COVERAGE VARYING EACH DAY THROUGH THE WEEKEND. THEN,
THE BEST COVERAGE WILL FAVOR THE INTERIOR AND GULF COASTAL AREAS
NEXT WEEK.

.SPOTTER INFORMATION STATEMENT...

WIDESPREAD SPOTTER ACTIVATION IS NOT ANTICIPATED, HOWEVER
INDIVIDUAL SPOTTERS OVER THE INTERIOR AREAS OF SOUTH FLORIDA ARE
ENCOURAGED TO REPORT HIGH WIND, HAIL AND FLOODING TO THE NATIONAL
WEATHER SERVICE FORECAST OFFICE IN MIAMI.

FOR MORE INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN
MIAMI WEBSITE AT WWW.WEATHER.GOV/MIAMI.

BAXTER

In the hours before

Special weather statement, Sep 22, 1:24 PM EDT, 5 hours 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
124 PM EDT THU SEP 22 2016

FLZ071-072-221830-
INLAND BROWARD COUNTY FL-METRO BROWARD COUNTY FL-
124 PM EDT THU SEP 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR 45 TO 55 MPH WINDS AND SMALL HAIL
FOR NORTHEASTERN BROWARD COUNTY UNTIL 230 PM EDT...

* AT 124 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM CORAL
  SPRINGS TO PINE ISLAND RIDGE. THESE STORMS WERE MOVING SLOWLY TO
  THE WEST.

* THE PRIMARY IMPACTS WILL BE SMALL HAIL AND GUSTY WINDS OF 45 TO 55
  MPH. THESE WINDS CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW
  AROUND UNSECURED SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING
  UNTIL THE STORM PASSES.

* LOCATIONS IMPACTED INCLUDE...
  CORAL SPRINGS...DAVIE...PLANTATION...SUNRISE...TAMARAC...MARGATE...
  LAUDERHILL...WESTON...NORTH LAUDERDALE...COOPER CITY...PARKLAND...
  NOVA SOUTHEASTERN UNIVERSITY...SAWGRASS MILLS MALL...GODFREY
  ROAD...PINE ISLAND RIDGE...INTERSECTION I-75 AND GRIFFIN ROAD...
  BROADVIEW-POMPANO PARK...SUNSHINE ACRES...MARKHAM PARK AND
  RAMBLEWOOD EAST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

RESIDENTS SHOULD REMAIN ON THE ALERT FOR ADDITIONAL STATEMENTS AND
POSSIBLE WARNINGS.

STAY TUNED TO NOAA WEATHER RADIO AND OTHER LOCAL MEDIA FOR FURTHER
DETAILS OR UPDATES.

&&

LAT...LON 2606 8024 2606 8040 2633 8037 2633 8035
      2629 8020
TIME...MOT...LOC 1724Z 123DEG 4KT 2628 8025 2608 8029

BAXTER
Special weather statement, Sep 22, 4:59 PM EDT, 2 hours 22 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
459 PM EDT THU SEP 22 2016

FLZ063-066-069-070-075-222215-
MAINLAND MONROE FL-INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
COASTAL COLLIER COUNTY FL-
459 PM EDT THU SEP 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR COLLIER...NORTHERN
MAINLAND MONROE...GLADES AND HENDRY COUNTIES UNTIL 615 PM EDT...

* AT 459 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  LAKEPORT TO EVERGLADES CITY...AND MOVING WEST AT 10 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...CLEWISTON...LABELLE...MOORE HAVEN...GOLDEN
  GATE ESTATES...MONTURA...CHOKOLOSKEE...AVE MARIA...IMMOKALEE...
  LAKEPORT...PALMDALE...EVERGLADES CITY...BUCKHEAD RIDGE...
  VINEYARDS...FELDA...WEST TOLL GATE ON ALLIGATOR ALLEY...NAPLES
  MANOR...HENDRY CORRECTIONAL AND DEVILS GARDEN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2633 8184 2632 8166 2642 8166 2642 8156
      2703 8156 2703 8127 2712 8127 2712 8117
      2721 8116 2721 8094 2715 8086 2700 8087
      2691 8100 2684 8087 2548 8090 2558 8133
      2573 8134 2579 8144 2580 8175 2600 8184
TIME...MOT...LOC 2059Z 095DEG 10KT 2693 8120 2586 8140

RAG
Special weather statement, Sep 22, 6:10 PM EDT, 1 hour 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
610 PM EDT THU SEP 22 2016

FLZ063-066-069-070-222300-
INLAND COLLIER COUNTY FL-GLADES FL-HENDRY FL-
COASTAL COLLIER COUNTY FL-
610 PM EDT THU SEP 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR COLLIER...SOUTH
CENTRAL GLADES AND HENDRY COUNTIES UNTIL 700 PM EDT...

* AT 610 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM NEAR
  MONTURA TO 7 MILES SOUTHEAST OF AVE MARIA TO LELY RESORT...AND
  MOVING SOUTH AT 5 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  NAPLES...MARCO ISLAND...CLEWISTON...LABELLE...MOORE HAVEN...GOLDEN
  GATE ESTATES...MONTURA...AVE MARIA...IMMOKALEE...EVERGLADES CITY...
  VINEYARDS...FELDA...WEST TOLL GATE ON ALLIGATOR ALLEY...NAPLES
  MANOR...HENDRY CORRECTIONAL...DEVILS GARDEN...ORTONA...COPELAND...
  BIG CYPRESS SEMINOLE RESERVATION AND EAST NAPLES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2611 8185 2632 8172 2632 8166 2642 8166
      2642 8156 2658 8157 2672 8148 2696 8105
      2689 8100 2680 8080 2671 8083 2675 8089
      2653 8088 2618 8099 2579 8146 2577 8153
      2581 8161 2578 8166 2580 8175 2600 8184
TIME...MOT...LOC 2210Z 358DEG 5KT 2672 8105 2628 8134 2607 8171

RAG
Special weather statement, Sep 22, 7:21 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE MIAMI FL
721 PM EDT THU SEP 22 2016

FLZ066-069-070-222345-
INLAND COLLIER COUNTY FL-HENDRY FL-COASTAL COLLIER COUNTY FL-
721 PM EDT THU SEP 22 2016

...SIGNIFICANT WEATHER ADVISORY FOR FREQUENT TO EXCESSIVE
LIGHTNING...SMALL HAIL AND 45 TO 55 MPH WINDS FOR NORTHERN COLLIER
AND SOUTHERN HENDRY COUNTIES UNTIL 745 PM EDT...

* AT 721 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  LINE OF STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
  NORTHWEST OF ORANGETREE TO 7 MILES NORTHEAST OF HENDRY
  CORRECTIONAL...AND MOVING NORTH AT 15 MPH.

* FREQUENT TO EXCESSIVE LIGHTNING...GUSTY WINDS FROM 45 TO 55 MPH...
  SMALL HAIL...TORRENTIAL DOWNPOURS...OR A COMBINATION OF THESE ARE
  POSSIBLE. LIGHTNING IS THE NUMBER ONE WEATHER RELATED KILLER IN
  FLORIDA. TREES AND OPEN SHELTERS OFFER NO PROTECTION. THESE WINDS
  CAN DOWN SMALL TREE LIMBS AND BRANCHES...AND BLOW AROUND UNSECURED
  SMALL OBJECTS. SEEK SHELTER IN A SAFE BUILDING UNTIL THE STORM
  PASSES.

* LOCATIONS IMPACTED INCLUDE...
  IMMOKALEE...GOLDEN GATE ESTATES...AVE MARIA...FELDA...HENDRY
  CORRECTIONAL...BIG CORKSCREW ISLAND...BIG CYPRESS SEMINOLE
  RESERVATION...ORANGETREE...VINEYARDS...NORTH NAPLES...BUNKER
  HILL...QUAIL CREEK ESTATE...SUNNILAND...LAKE TRAFFORD AND CORKSCREW
  SWAMP SANCTUARY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO STREET FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

THIS ACTIVITY WAS ALSO DEVELOPING IN AN ENVIRONMENT FAVORABLE FOR THE
FORMATION OF FUNNEL CLOUDS. STAY TUNED TO NOAA WEATHER RADIO AND
LOCAL MEDIA FOR ADDITIONAL UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 2632 8166 2642 8166 2642 8156 2659 8156
      2659 8089 2621 8089 2623 8179 2632 8179
TIME...MOT...LOC 2321Z 183DEG 12KT 2636 8166 2637 8110

RAG

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 22, 1:02 PM EDTSpecial Weather StatementMFLMiami-Dade58 min
Sep 22, 1:24 PM EDTSpecial Weather StatementMFLBroward66 min
Sep 22, 4:59 PM EDTSpecial Weather StatementMFLCollier, Glades, Hendry, Monroe76 min
Sep 22, 6:10 PM EDTSpecial Weather StatementMFLCollier, Hendry50 min
Sep 22, 6:41 PM EDTAreal Flood AdvisoryMFLCollier, Glades, Hendry2 hr

Nearby

Special Weather Statements in Florida, 2016Every special weather statement in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.